# SDR MWEA011029

- Difficulty date: July 12, 2001
- Submitted: July 12, 2001
- Operation: Air carrier
- Aircraft: N700ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45696
- Aircraft time: 81,125 hours, 75,347 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Frame
- Part number: 991224343
- Condition: Corroded
- Location: Station 786
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO STATION 786 FRAME HAS LIGHT CORROSION ON AFT SIDE AND UNDER BOTTOM LIP BETWEEN LONGERONS 28 LEFT AND 29 RIGHT.  --  REMOVED DAMAGED SECTION OF FRAME, LOCATED AND DRILLED NEW SECTION, FABRICATED NEW INTERCOSTAL SPLICE, INSTALLED FRAME SPLICE DOUBLER ANGLE AND FORMER SPLICE STRAPS.
